# SDR FDEA201002170444

- Difficulty date: February 17, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208353
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 1070, BOTTOM OF FLOORBEAM, CORROSION AROUND SCREW HOLES. RBL 12-45. CUT OUT 2 DAMAGED AREAS  IAW SRM 53-10-8 FIG 8.  FABRICATED 2 REPAIR ANGLES AND 2 FILLERS IAW SRM 53-10-8 FIG 8. HEAT TREATED ANGLES TO T6 CONDITION IAW FASI ER 2-37153-801 REV A. INSTALLED REPAIR PARTS IAW SRM 51-30-2.
